6 weeks after a succesful cardioversion for persistent Afib , I am still tired and physical exercise makes me breathless. I have been monitoring my blood pressure and heart rate with a blood pressure machine and have not had irregular beats... Am taking propafenone (Rlythmol), atenol, and monopril for blood pressure and Xarelto (blood thinner. (Blood pressure and heart rate is much lower ..sometimes extremely low... We moved to a new state and I can't get an appointment with a cardiologist for two months. ...I have always been very active before the Afib. Is too much medicine making me tired?
Why am I still so tired?: 6 weeks after a... - AF Association
It could be your mediction or not drinking enough water. Why not have a talk with your general doctor. Have you had your thyroid function tested? I always put my tiredness down to my AF, but discovered I had an underactive thyroid and now I take medication for it I feel so much better.
How long were you in afib before the cardioversion?
Was it fast afib?
Are you no longer in afib?
We'e you taking he same drugs prior to the cardioversion?
The reason I ask is my experience- I was asymptomatic in afib at very high Heart rates but in july17 I was 130- 195 resting for most of an 8 day period. Was cardioverted by flecainide infusion but was shattered afterwards and probably took 3 weeks to recover (although some of that was also due to adjusting to new medications)
If you still were in afib then I believe that could also make you tired although as I said I was not affected in this way
I do not get on with betablockers and they make me really tired. I tried Atenolol for two weeks. It was better than bisoprolol but not good for me.
However if you were already taking this drug with no problems previous to the cardioversion it is probably not this
I am not a doctor but this is just how I felt.
Could be your medications. After my last CV my BP was low and that, in itself, can make you tired and breathless. My specialist cardio nurse took me off spme of my hypertension drugs and got me to monitor any changes. Gradually my BP climbed up to what is now c. 148/72 and I feel so much better for it. Something your GP or doctor could help on?
Not what you're looking for?
You may also like...
only one week and now suffering from bouts of extreme tiredness to the point of hardly being able to
missed/ectopic beat, every single run of AF, (ok, can't miss that), every hiccup that my heart...
giving some additional tablets to control my heart rate, Digoxin, the list gets longer each month....
paroxysmal AF in the LSAT two months feeling very tired and have had several attacks of AF with...
atenolol and my heart rate was in the 50s I was getting more afib with the flecainide so my doctor...